Alexander Kiselev
Cited by
Cited by
Global well-posedness for the critical 2D dissipative quasi-geostrophic equation
A Kiselev, F Nazarov, A Volberg
Inventiones mathematicae 167 (3), 445-453, 2007
Maximal functions associated to filtrations
M Christ, A Kiselev
Journal of Functional Analysis 179 (2), 409-425, 2001
Diffusion and mixing in fluid flow
P Constantin, A Kiselev, L Ryzhik, A Zlatoš
Annals of Mathematics, 643-674, 2008
Small scale creation for solutions of the incompressible two-dimensional Euler equation
A Kiselev, V Šverák
Annals of mathematics 180 (3), 1205-1220, 2014
Modified Prüfer and EFGP transforms and the spectral analysis of one-dimensional Schrödinger operators
A Kiselev, Y Last, B Simon
Communications in mathematical physics 194 (1), 1-45, 1998
Blow up and regularity for fractal Burgers equation
A Kiselev, F Nazarov, R Shterenberg
arXiv preprint arXiv:0804.3549, 2008
Bulk Burning Rate in¶ Passive–Reactive Diffusion
P Constantin, A Kiselev, A Oberman, L Ryzhik
Archive for rational mechanics and analysis 154, 53-91, 2000
Biomixing by chemotaxis and enhancement of biological reactions
A Kiselev, L Ryzhik
Communications in Partial Differential Equations 37 (2), 298-318, 2012
Finite time singularity for the modified SQG patch equation
A Kiselev, L Ryzhik, Y Yao, A Zlatoš
Annals of mathematics, 909-948, 2016
Absolutely continuous spectrum for one-dimensional Schrödinger operators with slowly decaying potentials: some optimal results
M Christ, A Kiselev
Journal of the American Mathematical Society 11 (4), 771-797, 1998
Suppression of chemotactic explosion by mixing
A Kiselev, X Xu
Archive for Rational Mechanics and Analysis 222, 1077-1112, 2016
A variation on a theme of Caffarelli and Vasseur
A Kiselev, F Nazarov
arXiv preprint arXiv:0908.0923, 2009
Uniqueness results for matrix‐valued Schrödinger, Jacobi, and Dirac‐type operators
F Gesztesy, A Kiselev, KA Makarov
Mathematische Nachrichten 239 (1), 103-145, 2002
Enhancement of the traveling front speeds in reaction-diffusion equations with advection
A Kiselev, L Ryzhik
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 18 (3), 309-358, 2001
Regularity and blow up for active scalars
A Kiselev
Mathematical Modelling of Natural Phenomena 5 (4), 225-255, 2010
Nonlocal maximum principles for active scalars
A Kiselev
Advances in Mathematics 227 (5), 1806-1826, 2011
Global regularity for the fractional Euler alignment system
T Do, A Kiselev, L Ryzhik, C Tan
Archive for Rational Mechanics and Analysis 228, 1-37, 2018
Lower bounds on the mix norm of passive scalars advected by incompressible enstrophy-constrained flows
G Iyer, A Kiselev, X Xu
Nonlinearity 27 (5), 973, 2014
Flame enhancement and quenching in fluid flows
N Vladimirova, P Constantin, A Kiselev, O Ruchayskiy, L Ryzhik
Combustion Theory and Modelling 7 (3), 487, 2003
Absolutely continuous spectrum of one-dimensional Schrödinger operators and Jacobi matrices with slowly decreasing potentials
A Kiselev
Communications in mathematical physics 179, 377-399, 1996
The system can't perform the operation now. Try again later.
Articles 1–20